• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



bruises

misspinkkat

Can hug her knees :)
#1

sumayyah

please try again
#2
yep its a known side effect, do a topic serch, its popped up a few times
 

Mini

Administrator
Staff member
#3
Bruising can occur on Cambridge due to different needs of vit K
If you contact your CD she will be able to help you here as to what to get for it.

Love Mini xxx
 
#4
I wouldn't notice a difference; I have always bruised easily as I have a vitamin absorbtion problem. Plus, I am very fair-skinned and it is more visable.
 

misspinkkat

Can hug her knees :)
#5
ahhhh thanks, thought i was going to have to be purple and yellow forever lol xx
 

Chlo

Silver Member
#6
I bruise really easy these days but didn't realise it was to do with CD. Last week my whole leg was covered in bruises, and I can't for the life of me figure out how I got them.
 
#7
I noticed that but i didnt think to put 2 and 2 together! How weird! x
 

misspinkkat

Can hug her knees :)
#8
I bruise fairly easy but I know when and how I've done them but like chlo my legs are covered in them :( and lastnight I noticed a really nasty one on the top of my arm and I have no idea how I have done them I actually look like I have been in a nasty accident lol xx
 


Thread starter Similar threads Forum Replies Date
Lipotrim TFR 100% 8
Slimming World 5
Lipotrim Forum 4
Lighter Life Forum 9
Low Carb Diets 8

Similar threads